International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2004 / Article

Open Access

Volume 2004 |Article ID 575670 | https://doi.org/10.1155/S0161171204312366

Shaher Momani, Samir Hadid, "Lyapunov stability solutions of fractional integrodifferential equations", International Journal of Mathematics and Mathematical Sciences, vol. 2004, Article ID 575670, 5 pages, 2004. https://doi.org/10.1155/S0161171204312366

Lyapunov stability solutions of fractional integrodifferential equations

Received28 Dec 2003

Abstract

Lyapunov stability and asymptotic stability conditions for the solutions of the fractional integrodiffrential equations x(α)(t)=f(t,x(t))+t0tk(t,s,x(s))ds, 0<α1, with the initial condition x(α1)(t0)=x0, have been investigated. Our methods are applications of Gronwall's lemma and Schwartz inequality.

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views241
Downloads1503
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.